Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Iv got a tube of Dan's BP which seems To be really burning my face and making my eyes water. I have never had this reaction to Any Bp Before. My face is extremely red and peeling. Im wondering could this be a bad batch or tube of BP, please help?!

Share this post


Link to post
Share on other sites

Sensitivity to BP may develop at any time, even to people who have used BP for longer time.

For now, I'd suggest taking a few days break from BP to let your face calm down and return to normal, then trying again to see if the issue persists.

I have a hard time believing Dan would ship out a bad patch, but the good news is you can always contact them for an RMA.

Share this post


Link to post
Share on other sites

Thankyou, I have never had a problem with any of dans products in the past. I was only suggesting this as the tube i use at home, has this bad effect on me. and the tube i use at work, in the evening has no effect at all. I just find this strange!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×